# SDR HALA0600579

- Difficulty date: August 17, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 7,749 hours, 19,125 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Generator
- Part number: 83311430117
- Part serial: 2660
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 1,300 hours, 3,141 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - ENG R SYS FAIL ANNUNCIATION LIGHT ILLUMINATED.  ACCOMP FIM TASK 73-21 TSK 812 FOUND RT ENG DEDICATED GEN STATOR CHANNEL -A- FAULT CODE 732111.  REMOVED NR 2 ENG DEDICATED GEN STATOR PER AMM 73-21-04.  INSTALLED SERVICEABLE DGS PER AMM 73-21-04 ENGINE RUN & LEAK CHECK GOOD.  NO FAULTS NOTED.  OK FOR SERVICE.
